Anscombe-type theorem and moderate deviations for trajectories of a compound renewal process

Artem V. Logachov, Anatolii A. Mogulskii

Research output: Contribution to journalArticlepeer-review

Abstract

An Anscombe-type theorem for the large deviations principle for trajectories of a random process is proved. As a consequence, the moderate deviations principle for the compound renewal processes is obtained.

Original languageEnglish
Pages (from-to)36-50
Number of pages15
JournalJournal of Mathematical Sciences (United States)
Volume229
Issue number1
DOIs
Publication statusPublished - 1 Feb 2018

Keywords

  • Anscombe theorem
  • compound renewal processes
  • Cramer condition, function of deviations
  • moderate deviations principle
  • the large deviations principle

Fingerprint

Dive into the research topics of 'Anscombe-type theorem and moderate deviations for trajectories of a compound renewal process'. Together they form a unique fingerprint.

Cite this